Take Metronidazole And Cefadroxil For Recurrent Skin Rashes?
Hello, I want to ask, will I ever get itchy tea in my stomach, forming a rash … I will go to the doctor and be given the antibiotic dexadrok and farazol … keep on running now … can I buy it again at the pharmacy because the itching is still there ..thank God better after taking that medicine tea
Thank you for the question.
The appearance of a rash that feels itchy on the skin of the abdomen is likely to have many causes. Some examples:
Skin infections, for example scabies, folliculitis, tinea corporis, impetigo
Allergic or irritant contact dermatitis
Others, such as prickly heat, psoriasis, sunburn, insect bites, atopic dermatitis, and so on
The rash and itching that you are experiencing right now can be the same cause and treatment as the rash and itching that you experienced before, but it might not. Therefore, we recommend that you do not carelessly provide treatment for your complaints. Medications that doctors prescribe previously (metronidazole and cefadroxyl) are only appropriate if your current condition arises due to infection with certain types of bacteria or parasites. If it turns out to be another cause, then the use of these drugs is not recommended.
The good, check yourself back to the doctor or dermatologist to be given the right treatment. In order to improve itching and rashes, we also recommend you to shower more diligently and cleanly, wear clean clothes and towels that are also made from soft, not scratching the skin even though it feels itchy, do not carelessly give treatment to itchy skin without doctor's advice, not to arbitrarily exchange personal items with others, also do not carelessly take any medicine before seeing a doctor. To reduce itching, you can first sprinkle salicyl powder on your skin. If there are certain substances that often trigger allergies or irritations on your skin, also avoid the exposure of these substances.
Hope this helps ...